Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dolly

joint pain persisting post accutane

Recommended Posts

Hi all,

I'm so glad I found this group! eusa_clap.gif

I was on accutane for 5 months (1 mg/kg) and stopped taking it 2 months ago. I had muscle aches in my legs which started about 2 months in. I'm worried because I am still achy now. I mentioned this to my dermo. when I saw him for a follow-up visit yesterday and he said the accutane was out of my system and the aches couldn't be due to that. Has anyone else found that their symptoms persisted after stopping accutane and if so for how long? I'm really worried about the prospect of living like this for the rest of my life. On a positive note, my skin looks great. Thanks for any input.

Share this post


Link to post
Share on other sites

Hey Dolly,

I'm in the same boat as you, except with my eyes. I'm one month post-tane and my eye dryness is pretty severe. It lightened up a bit in the first week and a half after I stopped, but has remained constant since then. I'm desperately worried that I'm going to have dry and painful eyes for the rest of my life. At first my derm said the eyes should be normal in a month. Now he's saying that it should take at least a month to clear up, apparently implying that it could take longer. I feel like he won't give me a straight answer. Research on the net hasn't produced much in the way of results, though I keep hearing of people who have had long-term side effects. I'm so stressed, I can't think straight. I'm also in a lot of pain and I can't stop thinking about it. I'd also appreciate input, or at least some encouragement. berry

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×